# SDR NSVA200600095

- Difficulty date: June 29, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N299CJ
- Make and model: Saab 340B
- Aircraft serial: 299
- Aircraft time: 20,726 hours, 33,723 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pdu
- Part number: A2042C
- Part serial: CK57867
- Condition: Failed
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

IN FLIGHT, LT MAIN AND ESS BUSSES WENT OFFLINE, WHICH RESULTED IN THE LOSS OF HYDRAULIC PUMP.  REMOVED AND REPLACED LT PDU IAW SAAB 340 AMM 24-31-20, OPS CK GOOD P/N OFF M2042C S/N OFF CK 57867 P/N ON A2042C S/N ON CM15707.
